# SDR CA100505007

- Difficulty date: August 14, 2009
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 26,265 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 212040001059
- Condition: Failed
- Location: Main Rotor
- Part time: 6,868 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT HAD TRANSMISSION CHIP LIGHT AND RETURNED TO HANGAR TO LAND, ON SHUTDOWN UNUSUAL NOISE WAS HEARD COMING FROM THE TRANSMISSION, CHIP PLUGS AND INTERNAL OIL FILTER WERE REMOVED AND INSPECTED, LARGE CHIPS WERE NOTED ON THE CENTER AND LOWER CHIP PLUG AND IN OIL FILTER ASSY TRANSMISSION WAS REMOVED AND SENT FOR TEAR DOWN AND REPAIR.
